MathSciNet Relay Station
MathSciNet bibliographic data
MR271966 57.10
Stong, R. E. Equivariant bordism and $(Z\sb{2})\sp{k}$ actions. Duke Math. J. 37 1970 779–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement